Volume 13 (2008)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications

Odd-primary homotopy exponents of compact simple Lie groups

Donald M Davis and Stephen D Theriault

Geometry & Topology Monographs 13 (2008) 195–201

DOI: 10.2140/gtm.2008.13.195

arXiv: math.AT/0601441

Abstract

We note that a recent result of the second author yields upper bounds for odd-primary homotopy exponents of compact simple Lie groups which are often quite close to the lower bounds obtained from v1–periodic homotopy theory.

Keywords

Homotopy group, Lie group

Mathematical Subject Classification

Primary: 55Q52, 57T20

References
Publication

Received: 25 October 2005
Revised: 14 September 2006
Accepted: 11 October 2006
Published: 22 February 2008

Authors
Donald M Davis
Department of Mathematics
Lehigh University
Bethlehem, PA 18015
USA
Stephen D Theriault
Department of Mathematical Sciences
University of Aberdeen
Aberdeen AB24 3UE
UK